# SDR 0700493302

- Difficulty date: February 3, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 533
- Aircraft time: 16,076 hours, 2,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU (18WL) DOOR 4 FAILED EPSU BATTERY CAPACITY TEST.  REMOVED AND REPLACED EPSU AND TESTED OK.
